On injective modules.

Kiiti Morita; Hiroyuki Tachikawa; Yutaka Kawada

Mathematische Zeitschrift (1957/58)

  • Volume: 68, page 217-226
  • ISSN: 0025-5874; 1432-1823

How to cite


Morita, Kiiti, Tachikawa, Hiroyuki, and Kawada, Yutaka. "On injective modules.." Mathematische Zeitschrift 68 (1957/58): 217-226. <http://eudml.org/doc/169701>.

author = {Morita, Kiiti, Tachikawa, Hiroyuki, Kawada, Yutaka},
journal = {Mathematische Zeitschrift},
pages = {217-226},
title = {On injective modules.},
url = {http://eudml.org/doc/169701},
volume = {68},
year = {1957/58},

AU - Morita, Kiiti
AU - Tachikawa, Hiroyuki
AU - Kawada, Yutaka
TI - On injective modules.
JO - Mathematische Zeitschrift
PY - 1957/58
VL - 68
SP - 217
EP - 226
UR - http://eudml.org/doc/169701
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.